The Annals of Probability

A Theorem of Feller Revisited

Z. D. Bai

Full-text: Open access

Abstract

In 1946 Feller proposed and proved a famous law of iterated logarithm. Unfortunately his proofs were found to be incorrect, although the main result was true. In this paper the author gives a new proof of the main result.

Article information

Source
Ann. Probab., Volume 17, Number 1 (1989), 385-395.

Dates
First available in Project Euclid: 19 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aop/1176991518

Digital Object Identifier
doi:10.1214/aop/1176991518

Mathematical Reviews number (MathSciNet)
MR972795

Zentralblatt MATH identifier
0669.60034

JSTOR
links.jstor.org

Subjects
Primary: 60F15: Strong theorems

Keywords
Law of iterated logarithm limiting theorems

Citation

Bai, Z. D. A Theorem of Feller Revisited. Ann. Probab. 17 (1989), no. 1, 385--395. doi:10.1214/aop/1176991518. https://projecteuclid.org/euclid.aop/1176991518


Export citation